# SDR ASAA2019100890948

- Difficulty date: September 25, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75058
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH STA. 747 BAFFLE HAS COROSSION ON LWR FLANGE. GROUNDED - YES. REMOVED CORROSION, ORIG "T" .032", LOSS OF .007", REMAINING "T" .025", FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-60-53-1A-2. REMOVED DAMAGED BAFFLE IAW B737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW PART IAW B737-700 SRM 51-40-05-0G-0, INSTALLED NEW BAFFLE IAW B737-700 SRM 51-40-02-0G-0. W .9" O .032" R .025" L 1.7" D .007".
